Home | Links | Contact Us | About Us | Bookmark
Medical Forum Search :
 
   Homepage      News      Health Topics     Health Directories      Medical Forum      Dictionary  
Health Forum    Alternative Medicine
Health Discussion Forum

 I've got 'the trots'!..Whats a good natural remedy?
...


 What is a natural way to get rid of a stomach ache?
...


 Hi. What is the best natural way (no meds) to stop smoking?
what to do when the urge appears?

Thanks so much

Mickey in Montreal (Quebec) C...


 How to cure high cholostrol?
...


 Quick Cure For Sunburns
Whats a trick to help make a sunburn feel better....it hurts bad, L...


 Where i can get apple cider vinegar?
...


 What is the horriblest way to die?
...


 Sould I pierce my tounge?
Shoud I pierce my tounge and if so... how do I take care of it ao that it wont get all nasty and ...


 I can not sleep Help?
do guys know any remedies that will put me to sleep? or do you have any suggestions that can make me fall asleep?...


 I'm coming down with a cold are there any good remedies that don't involve popping pills?
...


 Does smoking weed make you feel tingly?
Because I felt tingly.

Additional Details
If you don't know, then don't answer....


 How do you get rid or help ulsars without using Bonjela?
I have a bloody painful ulsar and i go back to school on weds and i dont want to go back with one!
I hate Bonjela it makes me sick.

HEEEEEEEEEEELP...


 Anyone got a good hangover cure. Please!!!!!!!!!!!!!!!?
...


 Whats your opinion on acupuncture.?
Im soon going to start a course for slimming. Does it work?...


 What is the best thing to take when you have a sore throat?
...


 Need home remedy PLEASE.?
Any good at home ideas for a blatter infection cure anything will help ...


 How to be tall...?
Is there a medication or something that can help you grow anybody know?...


 Has anyone else got a hangover?
and what are your cures?....if any!...


 HELP does bleach and water help u pass a drug test?
IVE BEEN TOLD DRINKING BLEACH WITH WATER JUST A SMALL AMOUNT WILL WORK DOES IT REALLY...


 WhAt IS ThE BeSt COld MedICiNE?????
I nEEed soMetHinG fAsT&qUicK foR tOmMorRow.....?...



Apple Pie
Why do I feel HIGH?
I took some Sudafed and now I feel gorgy and high? Is there something in it that causes this side effect?
                     




Rosy
Read the box and the back of the bottle call your doctor and see if there is a side affect or if you are just high-did you take anything else????try to remember


Always-online
Rating
Drink ice quenchers and eat mild salt


↨AutoCAD↨
Rating
its normal


janice
Faster than normal heart beat (tachycardia)
Difficulty in passing urine (urinary retention)
Disturbed sleep
Drowsiness
Skin rashes
Dry mouth, nose and throat
these are the side affects that i know of but dont take it for 100% im not a doctor


big w
Rating
yes the antihistamines do that. and by the way there r other side effects to this drug. palpitations, headache, hypertension, dizziness, GI disturbances, nervousness, tremor, weakness, pallor, dysuria, insomnia, and convulsions.
so.......how much did u take?


Wounded duckmate
Rating
Well yeah! Antihistamines!


K.I.S.S.
did you read the back of the bottle? How am I supposed to know. Ask your doctor.


^v^OH! BATS^v^
yep you should've taken the non-drowsy one.


velasquezsebastian
did you read the back of the bottle


wisconbballgurl
if you took to much...

go sleep


jameela
check the country of origin: bet you it was made in amsterdam...


Krazykitty
most decongestants have pseudoephedrine in them which will cause this effect in some people. I can't take them at all because it makes me feel like i am high and it raises my heart rate to high. talk to a DR. before taking anymore just to be safe.


startabusiness
Rating
hey read the warning label then try taking 3 or 4 maybe even 6 then you'll be high


xeroxpoop
Rating
thats what weed is for u pill popper, haha

kidding

but seriously...


ricks_ong
How much is 'some' ?
Too much of any drug can drain the kidney and liver therefore
reducing the amount of blood flowing to your brain..thus causing you to feel lightheaded...


BarbieQ
Call your doctor.


Matt
Rating
Active ingredient in sudafed is pseudoephedrine.

Do not take pseudoephedrine for longer than 7 days if your condition does not improve or if symptoms are accompanied by a high fever.

Do not take more of this medication than is recommended on the package or by your doctor.

Use caution when driving, operating machinery, or performing other hazardous activities. Pseudoephedrine may cause dizziness or drowsiness. If you experience dizziness or drowsiness, avoid these activities.


bonsta :)
call your doctor!


baberae
Yes indeed. Sudafed can get a person very revved up and spaced out.


fiend_indeed
Rating
pseudoephadrine. It's a mild stimulant. Don't worry about it.


Southpaw
Rating
Yeah, sudafed does that.

still feels good though doesnt it


SOMEGUY
Yeah it will do that. Take some coffee if you need to stay up. Do not operate a vehicle while you are like this. If you can take a nap.


BAILEYROX
Yes the Sudafed has a decongestant in it that could increase your blood pressure which could result in the "high" feeling. Have you ever heard of medicine head?


Jennifer T
yeah


socspots
Hi. Yes, somtimes Sudafed can make you feel wierd like that. You prob should sleep for a while. And make to eat or drink something too.


dsk1point731
Rating
Sudafed is a brand name and registered trademark for a family of over-the-counter (OTC) decongestants based on pseudoephedrine hydrochloride and manufactured by Pfizer Inc. for sale in the United States.

Switch to phenylephrine
In late 2004, Pfizer started publicly disclosing its plans to make available a new OTC product, Sudafed PE, which does not include pseudoephedrine. Sudafed PE contains a different decongestant called phenylephrine, in a formulation sold for years in Europe. The new product became available on January 10, 2005. Sudafed products which combine the decongestant with other ingredients will be completely converted to phenylephrine later in 2005, though original Sudafed will still be offered.

The new product was prompted by existing and proposed restrictions on the availability of pseudoephedrine-based products. State laws imposing such restrictions were in response to pseudoephedrine's role as an ingredient used to produce the illegal and highly addictive stimulant methamphetamine.

Pfizer and its predecessor Warner-Lambert had studied at least two alternatives to its current formula in anticipation of pressure from state regulators and the Food and Drug Administration:

In 1996, the company began testing a patented decongestant ingredient known as "minus" pseudoephedrine. The company claimed animal tests showed this altered version offered sinus relief comparable to the current "plus" pseudoephedrine. The difference was that it couldn't be converted to meth. Pfizer did not bring the new ingredient to market back then because of the cost and time involved in gaining regulatory approval.
Pfizer spent $12 million trying to develop additives for Sudafed that might make it harder to remove the pseudoephedrine it contains. They abandoned the project in 2003, seven years after announcing its existence.
According to L. Hendeles of the University of Florida, "Phenylpropanolamine, pseudoephedrine, and phenylephrine are the most common decongestants. Although all are sympathomimetic amines, their efficacy varies. In particular, phenylephrine is subject to first-pass metabolism and therefore is not bioavailable in currently recommended doses."[1]

You should call a doctor depending on how high you are.


 Enter Your Message or Comment


User Name:  
User Email:   
Post a comment:







Archive: Forum -Forum1 - Links - 1 - 2
HealthExpertAdvice does not provide medical advice, diagnosis or treatment. 0.034
Copyright (c) 2014 HealthExpertAdvice Wednesday, July 30, 2014
Terms of use - Privacy Policy